# SDR MASA200800097

- Difficulty date: January 31, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N939FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 6,926 hours, 5,487 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH FLT 2696 SDF-CLT - CAPTAIN REPORTED AN ODOR IN CABIN WHEN OPERATING NR 2 PACK.  PERFORMED OPS CHECK AND NO DEFECTS FOUND.
